# SDR GAIA0096

- Difficulty date: March 1, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N855AA
- Make and model: Boeing 727223
- Aircraft serial: 20996
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE PHX-ABQ - FLT 2020 - DURING DESCENT INTO ABQ DURING FLAP EXTENSION, THE NR 3 KRUGER L/E DEVICE INDICATED AS NOT EXTENDED.  THE L/E FLAPS ILLUMINATED AS WELL AS THE NR 3 AMBER IN TRANSIT LIGHT ON THE STATUS PANEL.  THE CREW FOLLOWED EMERGENCY PROCEDURES AS PER THE AOM AND DECLARED AN EMERGNCY.  THE AIRCRAFT LANDED AT ABQ WITHOUT ANY FURTHER DIFFICULTIES.  INSPECTED AREA, SWITCH AND LUBRICATED THE SWITCH.  OPERATIONALLY CHECK THE FLAPS SEVERAL TIMES AND NO DEFECTS WERE NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
